# SDR PLGA980319A

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335BE
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: AHC8566361901
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4501 - AFTER TAKEOFF, THE LEFT AHRS FAILED.  AIRCRAFT RETURNED TO LGA.  MAINTENANCE REPLACED THE LEFT AHRS.  SYSTEM TESTED GOOD.  (X)
